# SDR DALA2015082105139

- Difficulty date: August 20, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Skin
- Condition: Damaged
- Location: Rudder Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE METALLIZATED COAT OF RUDDER TAB.  METALLIZED COAT OF RUDDER TAB WAS REPAIRED IAW SRM 51-70-1A, PAR 23 AND CARD 200-8149-17, JOB 000-0022.
